# SDR AALA006016

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - AFT EMPENNAGE A/C LEFT E-PATH BATTERY PACK INOPERATIVE.  REPLACED FUSE IN E-PATH BATTERY PACK.  OPS CHECK GOOD.  (X)
